MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM06100
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patent underwent a stent graft placement procedure using covera vascular covered stent in the access site of common femoral artery approach from the contralateral side.During the procedure the covera stent graft allegedly failed to deploy.The procedure was completed by using another device.There was no patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the delivery system was returned for evaluation with the safety lock slider in the locked position and the covered stent was partially deployed.The proximal sheath was found fractured which leads to confirmed results for partial deployment and break of the proximal sheath.It is clear that the user attempted to deploy the stent without unlocking the device.There were no indications of manufacturing deficiencies.Potential product and non-product related factors which may have caused or contributed to the reported failure were considered.Based on returned sample evaluation, the user did not unlock the device before attempting to deploy the covered resulting in increased deployment forces and the covered stent being partially deployed.The ifu clearly indicates that the safety slider should be unlocked before any attempts to deploy the covered stent.In this case, it was reported that an 8f introducer was used with a 0.035" guidewire for access, the tracking vessel had typical tortuosity and was calcified, pre-dilation was performed, and the device was flushed before use.The intended use of the device in the sfa indicate an off-label use which is a potential cause for this kind of failure.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.Based on the instruction for use supplied with this product delivery system specific events that could be associated with clinical complications include but are not limited to high deployment forces.The instruction for use states: "prior to covered stent deployment, unlock the red safety lock by pressing down and pulling it back towards the end of the grip from the locked position into the unlocked position.Ensure that the red safety lock is completely retracted and that the symbol for the unlocked position is fully visible".The instruction for use further states "the covera vascular covered stent is indicated for use in hemodialysis patients for the treatment of stenosis in the venous outflow of an arterio-venous (av) fistula and at the venous anastomosis of an eptfe or other synthetic av graft".Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23615225
Report Number9681442-2025-00380
Device Sequence Number18639035
Product Code PFV
UDI-Device Identifier00801741106217
UDI-Public(01)00801741106217(17)260712(10)ANJU2254
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Catalogue NumberAVSM06100
Device Lot NumberANJU2254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown